We study the convergence of the solutions of a sequence of relaxed Dirichlet prob lems relative to Dirichlet forms to the solution of the Γ-limit problem. In particular we prove the strong convergence in and the existence of "correctors" for the strong convergence in . The above two results are generalizations to our framework of previous results proved in  in the usual uniformly elliptic setting.
Cite this article
Marco Biroli, N. Tchou, Asymptotic Behaviour of Relaxed Dirichiet Problems Involving a Dirichlet-Poincar Form. Z. Anal. Anwend. 16 (1997), no. 2, pp. 281–309DOI 10.4171/ZAA/764